# SDR DXTA2025120505972

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N186QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70186
- Aircraft time: 1,050 hours, 360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS NOT WORKING.  INTERIOR RIGHT SIDE OF AIRCRAFT ON FLOOR LIGHTING   BOTH EXTERIOR OVER WING EMERGENCY LIGHTS NOT WORKING.   DEBRIEFED THE CREW EARLIER, AND UPON POWER-UP, WE FOUND THAT ELPS 2 WAS NOT ILLUMINATING THE DESCRIBED EMERGENCY LIGHTS. WE ALLOWED THE ELPS #2 TO CHARGE, PERFORMED THE OPERATION TEST PROCEDURE FOR THE EMERGENCY LIGHTING POWER SUPPLIES I.R.W. GL-7500 AMP BD700-A-J33-51-00-02AAA-320E-A, AND THE TEST WAS FOUND SATISFACTORY. ADVISED NJA MCC, AND THEY STATED IT WAS OK TO RELEASE.
